X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
index medicus (18) 18
humans (12) 12
mathematics - differential geometry (11) 11
animals (9) 9
mathematics (9) 9
research (6) 6
chemistry, medicinal (5) 5
female (5) 5
mice (5) 5
analysis (4) 4
history (4) 4
mathematics, applied (4) 4
biology (3) 3
blood (3) 3
immunology (3) 3
infections (3) 3
lagrangian submanifold (3) 3
lymphocytes (3) 3
male (3) 3
medicine (3) 3
microbiology (3) 3
neocryptolepine derivatives (3) 3
pharmacology & pharmacy (3) 3
plant sciences (3) 3
research article (3) 3
structure-activity relationship (3) 3
surgery (3) 3
vaccines (3) 3
53b25 (2) 2
a europa (2) 2
ab initio and density functional calculations (2) 2
acyl migrations (2) 2
adult (2) 2
alkaloids (2) 2
alkaloids - chemical synthesis (2) 2
alkaloids - pharmacology (2) 2
antimalarials - pharmacology (2) 2
apoptosis (2) 2
armed forces (2) 2
article (2) 2
belgium (2) 2
biochemical research methods (2) 2
biochemistry & molecular biology (2) 2
biodiversity (2) 2
biology and life sciences (2) 2
cfir (2) 2
chemistry, multidisciplinary (2) 2
chemistry, organic (2) 2
classification (2) 2
community system strengthening (2) 2
complications (2) 2
context (2) 2
contrast media (2) 2
delta-invariant (2) 2
diagnosis (2) 2
discovery (2) 2
dna (2) 2
dynamics (2) 2
ecology (2) 2
efficacy (2) 2
electronic structure calculations (2) 2
endocrinology (2) 2
ester saponins (2) 2
europe (2) 2
experiments (2) 2
eyck, hubert van, 1366-1426 (2) 2
eyck, jan van, 1390-1440 (2) 2
flow cytometry (2) 2
forestry (2) 2
genetic research (2) 2
genomes (2) 2
geometry (2) 2
group theory and generalizations (2) 2
harmonic map (2) 2
health aspects (2) 2
health system strengthening (2) 2
hypersurface (2) 2
hypertension (2) 2
identification (2) 2
immune system (2) 2
immunologic memory - immunology (2) 2
implementation (2) 2
in-vitro (2) 2
infectious diseases (2) 2
isoneocryptolepine (2) 2
laboratories (2) 2
maesa lanceolata (2) 2
maternal health (2) 2
mathematical and computational physics (2) 2
mathematics, general (2) 2
measles (2) 2
medicine and health sciences (2) 2
metaanalysis (2) 2
metabolic syndrome (2) 2
middle aged (2) 2
minimal-surfaces (2) 2
mozambique (2) 2
multidisciplinary sciences (2) 2
outcomes (2) 2
parallel (2) 2
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Robarts - Stacks (8) 8
Collection Dvlpm't (Acquisitions) - Closed Orders (2) 2
Art - Stacks (1) 1
Collection Dvlpm't (Acquisitions) - Vendor file (1) 1
Map & Data - Map Collection (1) 1
Pontifical Inst. Mediaeval Studies - Library use only (1) 1
Pontifical Inst. Mediaeval Studies - Reference (1) 1
St. Michael's College (John M. Kelly) - Reference (1) 1
UTL at Downsview - May be requested (1) 1
UofT at Mississauga - Stacks (1) 1
UofT at Scarborough - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (69) 69
French (8) 8
Dutch (6) 6
German (4) 4
Italian (3) 3
Latin (1) 1
Spanish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Geometry and Physics, ISSN 0393-0440, 04/2018, Volume 127, pp. 1 - 13
We study Lagrangian submanifolds of the nearly Kähler with respect to their so called angle functions. We show that if all angle functions are constant, then... 
Immersions | Nearly Kähler manifolds | Lagrangian submanifolds | Local submanifolds
Journal Article
Proceedings of the Royal Society of Edinburgh: Section A Mathematics, ISSN 0308-2105, 06/2019, Volume 149, Issue 3, pp. 655 - 689
AbstractWe study non-totally geodesic Lagrangian submanifolds of the nearly Kähler 3 × 3 for which the projection on the first component is nowhere of maximal... 
Journal Article
Bulletin of the Brazilian Mathematical Society, ISSN 1678-7544, 09/2008, Volume 39, Issue 3, pp. 355 - 370
Journal Article
Monatshefte fur Mathematik, ISSN 0026-9255, 10/2007, Volume 152, Issue 2, pp. 89 - 96
Journal Article
Monatshefte fur Mathematik, ISSN 0026-9255, 10/2007, Volume 152, Issue 2, p. 89
In this article we study surfaces in S.sup.2 R for which the unit normal makes a constant angle with the R -direction. We give a complete classification for... 
Journal Article
05/2017
It was proven in [B.-Y. Chen, F. Dillen, J. Van der Veken and L. Vrancken, Curvature inequalities for Lagrangian submanifolds: the final solution, Differ.... 
Mathematics - Differential Geometry
Journal Article
04/2016
We give a complete classification of Riemannian and Lorentzian surfaces of arbitrary codimension in a pseudo-sphere whose pseudo-spherical Gauss maps are of... 
Mathematics - Differential Geometry
Journal Article
11/2016
We study non-totally geodesic Lagrangian submanifolds of the nearly K\"ahler $\mathbb{S}^3 \times \mathbb{S}^3$ for which the projection on the first component... 
Mathematics - Differential Geometry
Journal Article
11/2016
We study Lagrangian submanifolds of the nearly K\"ahler $\mathbb{S}^3\times\mathbb{S}^3$ with respect to their, so called, angle functions. We show that if all... 
Mathematics - Differential Geometry
Journal Article
08/2014
We define two transforms between non-conformal harmonic maps from a surface into the 3-sphere. With these transforms one can construct, from one such harmonic... 
Mathematics - Differential Geometry
Journal Article
09/2013
We classify Lagrangian submanifolds of complex space forms, whose second fundamental form can be written in a certain way, depending on a real parameter. For... 
Mathematics - Differential Geometry
Journal Article
07/2013
Let $M$ be an $n$-dimensional Lagrangian submanifold of a complex space form. We prove a pointwise inequality $$\delta(n_1,\ldots,n_k) \leq... 
Mathematics - Differential Geometry
Journal Article
08/2009
Balkan Journal of Geometry and Its Applications, 16 (2011) 2, 35 - 47 Let $I \subseteq \R$ be an open interval, $f : I \to \R$ a strictly positive function and... 
Mathematics - Differential Geometry
Journal Article
10/2006
The main result of this paper was already obtained in the paper `Some Remarks on the Geometry of Austere Manifolds', by Robert L. Bryant. 
Mathematics - Differential Geometry
Journal Article
Gestion 2000, ISSN 0773-0543, 05/1989, Volume 5, pp. 77 - 90
Summary in English p. 11. Results of a survey of 184 firms regarding their policies with respect to employee evaluations, including discussion of criteria,... 
Journal Article
Economisch en Sociaal Tijdschrift / Vie Économique et Sociale, 06/1986, Volume 40, Issue 3, pp. 327 - 340
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.